# SDR SWIA202158795

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP AT FS559.00+112 HAS MULTIPLE SPOTS OF CORROSION BETWEEN LBL27 AND LBL45     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED CROSSBEAM CAP AT F.S. 559+112 BETWEEN LBL27 AND LBL 45 IAW CRJ200 SRM 51-42-06
